Advertisement

Results in Mathematics

, Volume 52, Issue 1–2, pp 17–33 | Cite as

An Algorithm for Constructing Some Maximal Arcs in PG(2, q 2)

  • Angela Aguglia
  • Luca Giuzzi
Article
  • 34 Downloads

Abstract.

In 1974, J. Thas constructed a new class of maximal arcs for the Desarguesian plane of order q 2. The construction relied upon the existence of a regular spread of tangent lines to an ovoid in PG(3, q) and, in particular, it does apply to the Suzuki–Tits ovoid. In this paper, we describe an algorithm for obtaining a possible representation of such arcs in PG(2, q 2).

Keywords.

Maximal arcs spreads algebraic curves 

Mathematics Subject Classification (2000).

05B25 51E21 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2008

Authors and Affiliations

  1. 1.Dipartimento di MatematicaPolitecnico di BariBariItaly

Personalised recommendations